# SDR HALA2017122200313

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 9,707 hours, 1,501 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM FAULT, FUEL FCMC 2 FAULT.   RESET FCMC 2, AND MESSGAE CLEARED.   PERFORMED SYSTEM TEST IAW AMM 28-51-00-740-801-A. TEST PASSED,  OK FOR SERVICE.
